# SDR IPXA2021082873245

- Difficulty date: August 12, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E SKIN IS CRACKED AT XOS 906.561.REPAIRED CRACKED LT WING FIXED L/E SKIN AT XOS 906.561 IAW SRM 57-40-01, REPAIR 9, FIGURE 201. (MAJOR)
